# SDR QXEA0200699

- Difficulty date: April 15, 2002
- Submitted: May 1, 2002
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 9,994 hours, 14,036 cycles
- System (JASC): 1430 · Fasteners
- Part: Rivet
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- CARGO DOOR BOTTOM RIVET HEADS ARE DAMAGED NEXT TO LOWER RUBBER BUMPER, AND NEXT TO LOWER DOOR STOP MOUNT.  REPAIRED IAW DHC-8 SRM 51-40-11.
